# SDR CA951215010

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Separated
- Location: Nr 6 Cylinder
- Component: ?
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE WAS RUNNING ROUGH ON TAKEOFF  POST FLIGHT INSPECTION FOUND #6 CYLINDER HAD A BAD OIL LEAK AT THE BARREL/HEAD AND WAS STARTING TO SEPARATE .THE VALVE GUIDES AND VALVE SEATS WERE WITHIN LIMITS  THIS ENGINE HAS BEEN OPERATING USING AUTOMOTIVE GASOLINE.
